# SDR CA110628008

- Difficulty date: June 26, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8*
- Aircraft time: 6,796 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Faulty
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, CAPTAIN NOTICED 3 RED UNSAFE LIGHTS ILLUMINATED ON THE ANNUNCIATOR PANEL, AS WELL AS THE UNSAFE LIGHT IN THE MLG HANDLE.  F/O AND CAPTAIN NOTICED MLG DID NOT EXTEND, AS THERE WERE NO SOUNDS.  A GO AROUND WAS INITIATED.   COMPLETED ALTERNATE MLG EXTENSION.  MLG FREE FELL INTO EXTENDED POSITION (3 GREEN).  NO EMERGENCY DECLARED,  LANDING WAS UNEVENTFUL.  MX TROUBLESHOT, FOUND MLG SELECTOR VALVE AT FAULT.  SELECTOR VALVE REPLACED.  ACFT RELEASED FOR SERVICE.
